Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What should i do for penis get weak after masturbation ?

Hi,I am 35 yr unmarried male.I feel my pennis very weak and often it is squeezed like shape with no strength.even after masturbation my pennis get weak after a short period and i feel very disturbed.
Asked On : Sat, 12 Mar 2011
Answers:  3 Views:  671
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
hi

the problem of your it called as a premature ejaculation.
For more specific treatment you should have to take semen reports form pathological laboratory..
start these medicines for 3-4 months
1. Vrushya churna 1 gram twice a day with milk
2. Suvarna makardhvj vati 1 tab twice day with honey
3. Shukrastambhan vati 2 tab twice a day
4. Kaucha paak 2 grams twice day
5. Apply Yugal oil to your penis for making the muscles too strong.

Avoild spicy foods and cold ddringks
take milk and milk product much and also take dry fruits..
avoid the situation which can make you aroused.
Regards,
Dr. Nikul Patel
Ayurveda Sex Consultant
Ahmedabad
Answered: Sun, 24 Apr 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Dear Nalinikanta
Welcome to healthcaremagic
Sex and Ayurveda has intimate relation from the begining. Ayurveda has successfully treated and sex related problem without side effects for increase sex strength and so on
contact your nearest ayurvedic doctor for details
Thanks
Answered: Sat, 12 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
you have to enjoy life don't be concerned about it as it gets normal with inner happiness. there are number of vaji karan herbs in ayurveda that cure man from such problems. Before coming to medicines start with milk having kesar and dried dates boiled in it twice a day. then add musli pak and tab shila pravang bd. you will soon feel better . have confidence.
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor